Globally asymptotically stable analysis in a discrete time eco-epidemiological system

Zengyun Hu, Zhidong Teng, Tailei Zhang, Qiming Zhou, Xi Chen*

*Corresponding author for this work

    Research output: Contribution to journalJournal articlepeer-review

    12 Citations (Scopus)


    In this study, the dynamical behaviors of a discrete time eco-epidemiological system are discussed. The local stability, bifurcation and chaos are obtained. Moreover, the global asymptotical stability of this system is explored by an iteration scheme. The numerical simulations illustrate the theoretical results and exhibit the complex dynamical behaviors such as flip bifurcation, Hopf bifurcation and chaotic dynamical behaviors. Our main results provide an efficient method to analyze the global asymptotical stability for general three dimensional discrete systems.

    Original languageEnglish
    Pages (from-to)20-31
    Number of pages12
    JournalChaos, Solitons and Fractals
    Publication statusPublished - Jun 2017

    Scopus Subject Areas

    • Statistical and Nonlinear Physics
    • Mathematics(all)
    • Physics and Astronomy(all)
    • Applied Mathematics

    User-Defined Keywords

    • Chaos
    • Discrete eco-epidemiological system
    • Flip bifurcation
    • Globally asymptotically stable
    • Hopf bifurcation
    • Predator-prey


    Dive into the research topics of 'Globally asymptotically stable analysis in a discrete time eco-epidemiological system'. Together they form a unique fingerprint.

    Cite this